# SDR SWAA2022111457328

- Difficulty date: October 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241RF UPPER SKIN SURFACE HAS FRAYING. (18-045) / [01] RECEIVED NEW CABIN FLOOR PANEL P/N 146A5810-466; (241RF) ; NEW FLOOR PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00E0Z96;[02] VERIFIED STEP 1.
